MathSciNet Relay Station
MathSciNet bibliographic data
MR2728594 (2011j:54034) 54E45 (54F65 57M30 57N10)
Garity, Dennis; Repovš, Dušan; Wright, David; Željko, Matjaž Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011), no. 2, 1007–1022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement